# SDR 2008UALA03973

- Difficulty date: July 24, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 66,313 hours, 10,753 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD X AISLE EEL INOP.  *S/D*  FOUND LIGHT ASSEMBLY BROKEN.  REPAIRED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
